Interval-Valued Intuitionistic Fuzzy INK-Ideals of INK-Algebra

 
 
 
  • Abstract
  • Keywords
  • References
  • PDF
  • Abstract


    Mathematical structures of Interim valued IF INK-ideal on INK-algebras are presented. We established that every IF- (INK)-ideal of an INK algebra A can be executed as an level ideal (INK) of an iv IF(INK) of U. As far as the idea of homomorphism, we talked about the cartesian result of i-v IF(INK)- ideal.

     

     


     

  • Keywords


    INK-algebra, INK-ideal, fuzzy INK-ideal, IF INK-ideal, Interval-valued fuzzy INK-ideal, Interval-valued intuitionistic fuzzy INK-ideal

  • References


      [1] Atanassov K. T., Intuitionistic fuzzy sets, Fuzzy Sets and Systems, 20, 87-96, (1986).

      [2] Atanassov K. T., New operations defined over the intuitionistic fuzzy sets, Fuzzy Sets and Systems, 61, 137-142, (1994).

      [3] Atanassov K.T. and G. Gargov, Interval-valued intuitionistic fuzzy sets, Fuzzy Sets and Systems, 31 (1), 343-349, (1989).

      [4] Hu and Li, On BCH-algebras, Math. Sem. Notes Kobe Univ. 2(2), 313–320, (1983).

      [5] Iseki, K,’On BCI-algebras’, Math. Seminar Notes (now Kobe Math. J.),8, (1980),125 – 130.

      [6] Iséki, K,; An algebra related with a propositional calculus’, Proc. Japan Acad. 42 (1966).

      [7] Jun, Y. B,. and Kim, K. H.,’Intuitionistic fuzzy ideal of BCK-algebras’, Int. J. Math and Math. Sci. 24 (12), (2000),839 – 849.

      [8] Naggers, J., and Kim, H.S., ‘On d-algebras’, Math. Slovaca, 49 , (1999) , 19-26.

      [9] Zadeh, L.A., ‘Fuzzy sets’, Information and Control,8,(1965), 338-353.

      [10] Ahmad, B. Fuzzy BCI-algebra’, The Journal of Fuzzy Mathematics 1(2), (1993), 445–452.

      [11] Ahmad, B. and Khalid, H. M. ‘Fuzzy H-ideals in BCI-algebras’, Fuzzy Sets and Systems 101, (1999), 153-158.

      [12] Ahn, S. S. and Hwang, Y. S. ‘Fuzzy p-ideals of BCI-algebras with degrees in the interval [0,1]’, Communications of the Korean Mathematical Society 27(4), (2012), 701–708.

      [13] Jun, Y. B.‘Interval-valued fuzzy subalgebras and fuzzy ideals in BCK-algebra’, Scientiae Mathematica 3(3), (2000), 435-444


 

View

Download

Article ID: 26788
 
DOI: 10.14419/ijet.v7i4.10.26788




Copyright © 2012-2015 Science Publishing Corporation Inc. All rights reserved.